# SDR DL757991392

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Control Card
- Part number: 285N002821
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 25,353 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE/OVERHEAT EICAS MSG AND SYS FAIL LIGHT.  RESET WITH MAINT DIRECTION AND BOTH FAIL LIGHT AND EICAS MSG RETURNED.  DIVERTED TO KMCO WITH DISPATCH DIRECTION.  ONLY RT ENG FIRE LP2 STATUS MSG WHICH IS ALREADY ON MCO.  T/S PER FIM AND WDM. REPLACED FIRE/OVERHEAT/LOGIC CARD M10274 SYSTEM TEST AND ENG RUN UP CKS NORMAL.  ALSO, REPLACED LOOP, (P/N 266701017).
